# SDR MALA020175

- Difficulty date: March 2, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO GEAR UP AND LOCKED INDICATION.  GEAR CYCLED NUMEROUS TIMES, NO FAULTS.  SATISFACTORY TEST FLIGHT COMPLETED.
